# SDR ARWA980433

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND MAIN CABIN, COCKPIT FORWARD OF RUDDER PEDALS, FINGER DOUBLER HAS CORROSION.  CUT OUT DAMAGED AREA.  FABRICATED FILLER AND REPAIR DOUBLER AND INSTALLED IN ACCORDANCE WITH AVITAS ENGINEERING, EO 98AROW.112D-2726.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2726, CONTROL NR 4406.
